# SDR UALA2011062403110

- Difficulty date: June 24, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R CUT-OUT FWD FRAME LOWER CORNER CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER.  ACCOMPLISHED ON GFS 0246890 & 0246930.
